$7.00 - $6.48
(as of Feb 06,2022 05:22:36 UTC – Details)
Experience temporary relief from fever, sore throat, headache, nasal congestion, cough, and other cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This powerful pain reliever and fever reducer medicine tackles cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches. They also temporarily reduce fever and help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Each caplet contains 325 milligrams of the pain reliever and fever reducer acetaminophen and 10 milligrams of the cough suppressant dextromethorphan HBr. Each pill also contains 200 milligrams of the expectorant guaifenesin and 5 milligrams of the nasal decongestant phenylephrine HCl. From the #1 doctor-recommended pain relief brand, this severe cold and flu medicine is suitable for adults and children 12 years and older for effective multi-symptom relief.
Is Discontinued By Manufacturer : No
Product Dimensions : 0.79 x 4.52 x 2.91 inches; 1.13 Ounces
Item model number : JJ-2309
Date First Available : April 28, 2017
Manufacturer : Johnson & Johnson
ASIN : B009ITR4EY
Country of Origin : USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More
This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief